# SDR DALA1228690945

- Difficulty date: April 28, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 60,341 hours, 45,603 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Unsecure
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE PERFORMANCE OF THE TAILCONE RELEASE SYSTEM OPERATIONAL CHECK (OPN 6908), MAINTENANCE FOUND THE SLIDE COVER UNSECURED.  THE COVER WAS REMOVED, THE SLIDE PACK WAS READJUSTED, AND THE COVER PROPERLY REPLACED.
